# SDR 95ZZZX1132

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Selector
- Part number: 10256852
- Condition: Erratic
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT 1818 - 33,000 FEET ON DESCENT, EXPERIENCED RAPID PRESSURE LOSS IN AIRCRAFT, UNDER CONTROL BY 10,000 FEET CABIN ALTITUDE.  PASSENGER OXYGEN MASKS DEPLOYED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT PIE.  REPLACED CABIN PRESSURE CONTROL PANEL AND CABIN PRESSURE CONTROLLER.  ALL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
